# SDR SIMA20190216004

- Difficulty date: February 16, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N931AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500912
- Aircraft time: 34,103 hours, 29,307 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Structure
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#8 LT EMERGENCY LIGHT EXTRUSION IS CRACKED. C/A-COMPLETE:INSTALLED NEW EXTRUSION FOR #8 LT EMERGENCY FLOOR LIGHT IAW AMM 33-50-12.
